# SDR C2XA11CL245

- Difficulty date: November 6, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N14173
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500872
- Aircraft time: 15,988 hours, 10,405 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED NR 2 ENGINE HAD A HUNG START WITH A STRONG FUEL SMELL IN THE CABIN WITH WHITE SMOKE COMING FROM THE ENGINE.  MAINTENANCE CONTROL HAD THE CREW PERFORM A SYSTEM RESET AND OPERATIONAL CHECKS WERE GOOD.
